# SDR SWIA2020050750555

- Difficulty date: April 21, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fastener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 PRESSURE BULKHEAD HAS NUMEROUS INNER SKIN FASTENERS CHAFED.  (48 MO INSP) RO 5/4/2020 REPLACED 8EA AFFECTED FASTENERS ON THE FS621 PRESSURE BULKHEAD. REF SRM. PRESSURE CHECKS GOOD, NO DEFECTS FOUND.
